# SDR IPXA2015100594388

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 71,951 hours, 14,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW LEVEL 1 ALERT DURING PREFLIGHT.   R & R SWITCH S1-402, WD 33-51-01.
